Journal of Symbolic Logic

Review: C.C. Chang, Algebraization of Infinitely Many-Valued Logic; C. C. Chang, Algebraic Analysis of Many Valued Logics; C. C. Chang, A New Proof of the Completeness of the Lukasiewicz Axioms

Alfred Horn

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 36, Issue 1 (1971), 159-160.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183737524

JSTOR
links.jstor.org

Citation

Horn, Alfred. Review: C.C. Chang, Algebraization of Infinitely Many-Valued Logic ; C. C. Chang, Algebraic Analysis of Many Valued Logics ; C. C. Chang, A New Proof of the Completeness of the Lukasiewicz Axioms. J. Symbolic Logic 36 (1971), no. 1, 159--160. https://projecteuclid.org/euclid.jsl/1183737524


Export citation